Sudafed Sinus Pressure and Pain 12 Tablets

Sudafed Sinus Pressure and Pain 12 Tablets
Get notified when back in stock
Description
Sudafed Sinus Pressure and Pain is used for the relief of symptoms of colds and flu, including headache, feverishness, nasal and sinus congestion, catarrh, aches and pains.
Ingredients
Active ingredients: Ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg
Usage and Instructions
Adults and adolescents 15 years and older:
Take 1 tablet every 6 hours if necessary. For more severe symptoms, 2 tablets every 6 hours if necessary, to a maximum total daily dose of 6 tablets.
Please read the enclosed leaflet carefully before use.
Warnings
Do not take if:
You are sensitive to any of the ingredients. Symptoms of sensitivity include wheezing and breathing
difficulties.
You suffer or have suffered from heart disease, circulatory problems/diseases of the blood vessels,
kidney disease, peptic (stomach) Ulcers, Glaucoma, Diabetes, High Blood Pressure or
Phaeochromocytoma (a rare tumour which affects certain chemicals in our body that control heart rate and
blood pressure).
You are allergic to aspirin or other painkillers
You are currently taking other painkillers, or sympathomimetic drugs, (e.g. nasal decongestants, appetite
suppressants).
You are taking or have taken within the last two weeks drugs for depression including monoamine
oxidase inhibitors (MAOIs) and tricyclic antidepressants.
Take special care with Non-Drowsy Sudafed Dual Relief Max if :
You have been prescribed anticoagulants (drugs which thin the blood e.g. warfarin) or diuretics (drugs to
help you pass water).
You have been prescribed Furazolidone (an anti-bacterial agent)
You are suffering from thyroid disease or an enlarged prostate gland
You have been prescribed drugs that treat heart problems, e.g. Digoxin, Quinidine
You are taking medicines which reduce your blood pressure, e.g. guanethidine, Reserpine, Methyldopa
You suffer from asthma
Patients with rare hereditary problems of fructose intolerance, glucose-galactose Malabsorption or
sucrose-isomaltase insuffiency should not take this medicine.
You have liver or kidney disorders.
If you are unsure whether another medicine you are taking is one of those mentioned above, then show the
pack to your pharmacist.
Please consult your doctor, even if these statements were applicable to you at any time in the past.
Ask your doctor or pharmacist for advice before taking Sudafed Dual Relief Max during pregnancy or breast-feeding.
Side Effects
Side-effects are rare, however, susceptible individuals may experience unwanted effects. If you experience any of the side-effects mentioned below or any other side-effects, stop taking the medicine immediately and see your doctor.
These side-effects can include : Hypersensitivity reactions such as wheezing, facial swelling and rash. Difficulty sleeping, dizziness, excitability, anxiety, tremor, fast irregular heart rate, dry mouth, thirst, nausea, upset stomach, loss of appetite, skin rash, itching and chest pains, black stools or vomiting of blood.
Very rarely this product may cause difficulties in passing urine, muscle weakness, hallucinations or unexplained bruising or bleeding.